Per citar aquest document:
On the diophantine equation xp - x = yq - y
Mignotte, M.
Pethó, A.

Data: 1999
Resum: We consider the diophantine equation xp - x = yq - y, in integers (x, p, y, q). We prove that for given p and q with 2 [less than or equal] p < q (*) has only finitely many solutions. Assuming the abc-conjecture we can prove that p and q are bounded. In the special case p = 2 and y a prime power we are able to solve (*) completely.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 207-216, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_43199_08
DOI: 10.5565/37959

10 p, 118.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-05-24

   Favorit i Compartir